RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2015, Volume 60, Issue 3, Pages 417–438 (Mi tvp4631)  

This article is cited in 2 scientific papers (total in 2 papers)

Large deviation principles for trajectories of compound renewal processes. II

A. A. Borovkovab, A. A. Mogul'skiiab

a Novosibirsk State University
b Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk

Funding Agency Grant Number
Russian Foundation for Basic Research 14-01-00220
13-01-12415


DOI: https://doi.org/10.4213/tvp4631

Full text: PDF file (323 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2016, 60:3, 349–366

Bibliographic databases:

Received: 15.09.2014

Citation: A. A. Borovkov, A. A. Mogul'skii, “Large deviation principles for trajectories of compound renewal processes. II”, Teor. Veroyatnost. i Primenen., 60:3 (2015), 417–438; Theory Probab. Appl., 60:3 (2016), 349–366

Citation in format AMSBIB
\Bibitem{BorMog15}
\by A.~A.~Borovkov, A.~A.~Mogul'skii
\paper Large deviation principles for trajectories of compound renewal processes.~II
\jour Teor. Veroyatnost. i Primenen.
\yr 2015
\vol 60
\issue 3
\pages 417--438
\mathnet{http://mi.mathnet.ru/tvp4631}
\crossref{https://doi.org/10.4213/tvp4631}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3568786}
\elib{http://elibrary.ru/item.asp?id=24850782}
\transl
\jour Theory Probab. Appl.
\yr 2016
\vol 60
\issue 3
\pages 349--366
\crossref{https://doi.org/10.1137/S0040585X97T987727}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000391112700001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84988474341}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4631
  • https://doi.org/10.4213/tvp4631
  • http://mi.mathnet.ru/eng/tvp/v60/i3/p417

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. A. A. Borovkov, “Large deviation principles in boundary problems for compound renewal processes”, Siberian Math. J., 57:3 (2016), 442–469  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    2. A. A. Mogulskii, “Lokalnye teoremy dlya arifmeticheskikh obobschennykh protsessov vosstanovleniya pri vypolnenii usloviya Kramera”, Sib. elektron. matem. izv., 16 (2019), 21–41  mathnet  crossref
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:280
    Full text:19
    References:45
    First page:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019